# SDR UALA2013060303859

- Difficulty date: June 2, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,397 hours, 17,054 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Deteriorated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LOUD WHISTLING SOUND AT EXIT ROW 21A.  FOUND BUTT SEAL BETWEEN PANEL 191BT AND 191DT DETERIORATED. APPLIED MT-53-004, DL1484 CREATED TO MONITOR.  REPLACED SEAL AT JOINT OF 191BT AND 191DT OK.
